# SDR CALA2013111292841

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 54,811 hours, 14,235 cycles
- Engine: Pwa PW4052
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING OUT OF LOWER PF FITTING ON FMU ON NR 2 ENG, WET MOTORED ENG.  WHEN SHUT OFF FUEL, FUEL WAS FOUND ON PARTING SURFACE BETWEEN FMU & FUEL PUMP, RUNNING LEAK.
